Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Abdominal pain after meal, stools stuck in colon, took medicines, no relief. Advice?

Hi, i consulted my GP the other day about some abdominal pain after a meal. I visited him 5 days after the event. He did a sonogram, and found that the lumps that i felt were faeces stuck in my colon . He prescribed me lactulose . I have been drinking it and even took Fleet so that it will loosen up the stools. Yet nothing is happening. its been 5 days since i last saw my doctor. I am still feeling the pain. what should i do?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having absolute constipation.
If there is no nausea or vomiting then continue with laxative.
It will take some time to normalize condition.
Take plenty of water and more fiber containing diet.
If advised by your doctor, you may go for enema.
Ok and take care.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor